# SDR U2RA201511020002

- Difficulty date: November 2, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 70,509 hours, 21,503 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 149N765138
- Condition: Corroded
- Location: Bs 1280
- Part time: 70,509 hours, 21,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RT SIDE AT WING TO BODY FAIRING PANEL 196DR.  CORROSION ON SUPPORT FRAME.  SUPPORT FRAME REPLACED WITH NEW SUPPORT FRAME.
